# SDR SWAA041177

- Difficulty date: April 26, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,246 hours, 59,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAMS AT BS 328, RBL 42, BS 344, LBL 50 TO RBL 0, CORRODED.  REPAIRED FLOORBEAMS PER SRM.
